Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Periodic solutions of nonlinear second-order differential equations with discontinuous right-hand sides

  • 29 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    N. M. Krylov (N. Kryloff) and N. N. Bogolyubov (N. Bogoliuboff), Introduction to Non-linear Mechanics, Princeton Univ. Press, Princeton (1947).

  2. 2.

    P. S. Aleksandrov, Combinatorial Topology, Vols. 1–3, Graylock Press, Rochester (1956, 1957, 1960).

  3. 3.

    I. Bernshtein and A. Khalanai, “The index of a singular point and the existence of periodic solutions of systems with a small parameter,” Dokl. Akad. Nauk SSSR,111, No. 5, 923–925 (1956).

  4. 4.

    M. A. Krasnosel'skii, The Operator of Translation along the Trajectories of Differential Equations, Am. Math. Soc., Providence (1968).

  5. 5.

    Kh. Ovezdurdyev, “Periodic solutions of differential equations with a discontinuous right-hand side,” in: Methods of Nonlinear Mechanics and Their Applications [in Russian], Inst. Mat. Akad. Nauk Ukr. SSR, Kiev (1982), pp. 108–116.

  6. 6.

    A. M. Samoilenko, “A numerical-analytic method for the investigation of periodic systems of ordinary differential equations. I,” Ukr. Mat. Zh.,17, No. 4, 82–93 (1965).

  7. 7.

    A. M. Samoilenko, “A numerical-analytic method for the investigation of periodic systems of ordinary differential equations. II,” Ukr. Mat. Zh.,18, No. 2, 50–59 (1966).

  8. 8.

    A. M. Samoilenko, “On periodic solutions of second-order nonlinear equations,” Differents. Uravn.,3, No. 11, 1903–1912 (1967).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 36, No. 1, pp. 45–51, January–February, 1984.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Ovezdurdyev, K. Periodic solutions of nonlinear second-order differential equations with discontinuous right-hand sides. Ukr Math J 36, 40–45 (1984). https://doi.org/10.1007/BF01057470

Download citation

Keywords

  • Differential Equation
  • Periodic Solution